Re: side effect of mirena? by Kabel ..... Mirena, Skyla IUD Forum
Date: 10/30/2007 1:29:35 AM ( 14 years ago ago)
0 of 0 (0%) readers agree with this message. Hide votes What is this?
hi there. When people spot after having intercourse, it is sometimes because the iud is digging into the uterus and cutting it slightly - it heals again quickly but still cannot be too good for the long term, so try some different positions etc and see if that helps in general!:) The spotting you are having now may simply be slightly delayed from the intercourse as you only had sex a couple of days ago - is it dark or brownish (slightly old )blood or fresh bright red? I would abstain from having intercourse for a few more days anyway and see if it stops. If it continues on and off then it is more likely that it is your hormones rather than any physical damage. Spotting between periods or instead of periods is quite "normal" for mirena. The hormones are changing all the time and of course you get a build up with mirena's chemical which can gradually change things too, so the way your body reacts at the beginning of having mirena is often not the same way it reacts after months or years on mirena. I would still book an appointment in the near future with your doc anyway, just to check that it is still in place and not causing any internal damage, but at the same time, i would say the problem does not sound mega urgent right now and is more likely to be a fluctuation in your hormones causing the spotting rather than any major physcial damage. If however you develop severe pain or a nasty smell at any stage, then you should get to a doctor straight away.
Equally, just keep an eye on any other symptoms you may develop over time - these things can creep up on us sometimes! We are here if you need us! And in the meantime, i hope the spotting clears up soon for you and wish you good health for the future:) x
<< Return to the standard message view
fetched in 0.09 sec, referred by www.curezone.org/forums/fmp.asp?i=1031772